Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Burning sensation in right side stomach with gastritis and sinusitis

i had gastritis and sinusitis .burning sensation in right side stomach and some times in right chest ribs .why burning sensation in chest.I had severe sneezing and water coming of nose twoyears that time because of sneezing i had noticed some discomfort in right chest rib .i did not had any cough.last month endoscopic result showed fundus gastritis .doctor gave me medicine and told me burning in chest is due to acid .i want to know is reddishness in throat is due to sinus or acidity or both.kindly suggest to cure this problem.
Asked On : Sat, 23 Apr 2011
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Babu
Welcome to HealthcareMagic.

Throat irritation , redness , cold and headache refer to an Upper respiratory tract infection which could be sinusitis.

Gastritis or Acidity can cause burning sensation in stomach that presents as heart burn. In some people where it is severe it can cause cough and sore throat also.
So , redness of throat could be due to both but more due to sinusitis.
Effective treatment of sinusitis could be taking antibiotic course with antihistaminics.Steam inhalation in initial days of cold can prevent worsening into sinusitis.
Gastritis need treatment with antacids.Reducing stress , timing of meals , drinking plenty of water and avoiding spicy foods can prevent and decrease Acidity.

Take care.
Answered: Sat, 23 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor